Identification of a class of index models: A topological approach

Mogens Fosgerau, Dennis Kristensen

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Abstract

We establish nonparametric identification in a class of so-called index models by using a novel approach that relies on general topological results. Our proof strategy requires substantially weaker conditions on the functions and distributions characterising the model than those required by existing strategies; in particular, it does not require any large-support conditions on the regressors of our model. We apply the general identification result to additive random utility and competing risk models.

Original languageEnglish
JournalEconometrics Journal
Volume24
Issue1
Pages (from-to)121–133
Number of pages13
ISSN1368-4221
DOIs
Publication statusPublished - Jan 2021
Externally publishedYes

Keywords

  • Competing risks
  • discrete choice
  • index model
  • nonparametric identification

Fingerprint

Dive into the research topics of 'Identification of a class of index models: A topological approach'. Together they form a unique fingerprint.

Cite this